# SDR 95ZZZX6933

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9179Q
- Make and model: Beech F33A
- Aircraft serial: CE331
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: NAS150R
- Condition: Cracked
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ATTACH BOLTS REMOVED FOR 5-YEAR MAGNAFLUX INSPECTION.  ONE BOLT, THE UPPER AFT SHOWED INDICATIONS OF A CRACK.
